Well, a few things come to mind. You suffer from anxiety disorders and bipolar, if I read this correctly, right?
Your symptoms sound like withdrawal symptoms. Have you been taking any medications for a while and then stopped taking them suddenly? While the narcotics (morphine, codeine, Vicodin or hydrocodone, Oxycodone or percocet/Oxycontin) typically produce symptoms best fitting what you're describing, but the benzodiazepines (Valium/Diazepam, Ativan/Lorazepam, Xanax/Alprazolam, Nitrazepam, Flunitrazepam) produce very similar symptoms at least in the early stages.
If you've been taking a benzodiazepine for more than a week, it's extremely important that you don't stop taking it suddenly. Unlike withdrawal from painkilling narcotics which may be one weeklong personal diarrhea-filled hell, withdrawal from benzo's is incredibly serious and should be done under the very close supervision of a health-care professional as it can result in seizures and death and acute symptoms may last for months.
it sounds to me like RLS, or restless leg syndrome- but that's really a night time only deal, and not much of a during-the-day sort of thing.
It doesn't sound like mania to me, I guess, but I guess it depends on what exactly you mean by 'wanting to jump out of your skin"
reminds me of " bone-itis" or something that Dr. Nick said Grampa had on the 22-short films episode of the Simpsons from Season 7 I believe. He told Grampa that he had this terrible disorder and the only thing that could him would require the starter from a 1000 HP golf cart engine or something, but settled for simply shocking him with the wires that he tore from a light. He ordered one shock every 5 seconds...
I hope it's not *that* severe